# SDR MALA020685

- Difficulty date: December 12, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N366XJ
- Make and model: Saab SF340A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342003
- Part serial: 97014
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3155, RT AC GEN CAUTION LIGHT ON, QRH COMPLETED.  AIR RETURN TO MSP.  MAINTENANCE REPLACED RT AC GENERATOR IAW MM.  ALL CHECKS GOOD OF AC GEN SYSTEM IAW MM.
